Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Application of the Theory of Basic Series to Theorems of Bernstein-Widder Type

Philip Davis
American Journal of Mathematics
Vol. 72, No. 4 (Oct., 1950), pp. 787-791
DOI: 10.2307/2372295
Stable URL: http://www.jstor.org/stable/2372295
Page Count: 5
  • Read Online (Free)
  • Download ($24.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Application of the Theory of Basic Series to Theorems of Bernstein-Widder Type
Preview not available

Page Thumbnails

  • Thumbnail: Page 
787
    787
  • Thumbnail: Page 
788
    788
  • Thumbnail: Page 
789
    789
  • Thumbnail: Page 
790
    790
  • Thumbnail: Page 
791
    791